# SDR 20000522AP025

- Difficulty date: October 16, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, UPPER CARGO COMPARTMENT SEAT TRACK NR 6 XCW 25 RIGHT STATION 500-510.  CUT OUT WORN SECTION OF TRACK.  INSTALLED NEW TRACK AND SPLICES IAW DC-8 SRM 53-2-3, 51-1-8 AND 51-3-0.  (M)
